# SDR AALA202110202567

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 64,368 hours, 29,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXT SIGN AIRCRAFT CENTER INOPERATIVE. RELAMPED INOPERATIVE BULBS ON EXIT SIGNS, OPERATIONS NORMAL, PER AMM 33-51-00.
